# SDR SWIA201642448

- Difficulty date: July 29, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 38,884 hours, 32,791 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 601R31902461
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR BRACKET HAS CORROSION OUT OF LIMITS.   REMOVED AND REPLACED THE BRACKET IAW SRM.
